EconPapers    
Economics at your fingertips  
 

Efficient minimum distance estimator for quantile regression fixed effects panel data

Antonio Galvao and Liang Wang

Journal of Multivariate Analysis, 2015, vol. 133, issue C, 1-26

Abstract: This paper develops a new minimum distance quantile regression (MD-QR) estimator for panel data models with fixed effects. The proposed estimator is efficient in the class of minimum distance estimators. In addition, the MD-QR estimator is computationally fast, especially for large cross-sections. We establish consistency and explicitly derive the limiting distribution of the MD-QR estimator for panels with large number of cross-sections and time-series. The limit theory allows for both sequential and joint limits. Monte Carlo simulations are conducted to evaluate the finite sample performance of the estimator. The simulation results confirm that the MD-QR approach produces approximately unbiased estimators with small variances, and is computationally advantageous. Finally, we illustrate the use of the estimator with a simple application to the investment equation model.

Keywords: Minimum distance; Quantile regression; Panel data; Fixed effects (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (36)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047259X14001894
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:133:y:2015:i:c:p:1-26

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.jmva.2014.08.007

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:jmvana:v:133:y:2015:i:c:p:1-26